4 results for lacunary.

Parameters for your search query:
Keyword    lacunary

Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities for the Sth Derivative of Polynomials Not Vanishing inside A Circle
American Journal of Mathematical Analysis. 2015, 3(1), 1-4. DOI: 10.12691/ajma-3-1-1
Pub. Date: January 30, 2015Views: 7894Downloads: 5729
Open AccessArticle
Export: RIS | BibTeX | EndNote
Unique Lacunary interpolations with Estimate Errors Bound
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 88-91. DOI: 10.12691/ajams-2-3-1
Pub. Date: April 07, 2014Views: 12335Downloads: 7874
Open AccessArticle
Export: RIS | BibTeX | EndNote
Lacunary Interpolation (0,2;3) Problem and Some Comparison from Quartic Splines
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 117-120. DOI: 10.12691/ajams-1-6-2
Pub. Date: December 01, 2013Views: 11793Downloads: 6775
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline
American Journal of Applied Mathematics and Statistics. 2013, 1(3), 46-51. DOI: 10.12691/ajams-1-3-3
Pub. Date: June 18, 2013Views: 13313Downloads: 8542
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types